# SDR IPXA2023082171352

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 25,105 hours, 9,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 116612
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE LIGHTING INOP. R&R'D EMERGENCY EXIT LIGHT BATTERY ASSY. OPS CK GOOD, REF AMM 33-51-07-201.
